# SDR 98ZZZX1491

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Rockwell Collins Inc, repair station KI2R953K
- Aircraft: N85CR
- Make and model: Beech 400A
- Aircraft serial: RK22
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 45AS410AA001
- Condition: Failed
- Location: Filter Bypass
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OIL FILTER BYPASS SWITCH FAILED.  REASON FOR REJECTION, NEW SWITCH WAS ALSO INTERNALLY SHORTED.  ACCORDING TO RAYTHEON, VENDOR HAD A MANUFACTURING PROBLEM.  REPLACED TWO SWITCHES AND BOTH HAD THE SAME PROBLEM.
